Search Results

There are 24617 results for: content related to: The Cubic Vertices of Minimal Bricks

  1. Brooks' Theorem and Beyond

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 199–225, Daniel W. Cranston and Landon Rabern

    Version of Record online : 26 DEC 2014, DOI: 10.1002/jgt.21847

  2. Cycle-Continuous Mappings—Order Structure

    Journal of Graph Theory

    Robert Šámal

    Version of Record online : 12 JUN 2016, DOI: 10.1002/jgt.22047

  3. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Version of Record online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  4. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Version of Record online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  5. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Version of Record online : 16 APR 2014, DOI: 10.1002/jgt.21797

  6. On the Edit Distance from K2,t-Free Graphs

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 117–143, Ryan R. Martin and Tracy McKay

    Version of Record online : 2 DEC 2013, DOI: 10.1002/jgt.21777

  7. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Volume 83, Issue 2, October 2016, Pages: 120–151, Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Version of Record online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  8. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Volume 83, Issue 3, November 2016, Pages: 277–302, Rong Luo, Zhengke Miao and Yue Zhao

    Version of Record online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  9. Subdivisions of K5 in Graphs Embedded on Surfaces With Face-Width at Least 5

    Journal of Graph Theory

    Volume 74, Issue 2, October 2013, Pages: 182–197, Roi Krakovski, D. Christopher Stephens and Xiaoya Zha

    Version of Record online : 24 OCT 2012, DOI: 10.1002/jgt.21700

  10. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Version of Record online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  11. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Version of Record online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  12. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Version of Record online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  13. Excluding 4-Wheels

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 311–322, Pierre Aboulker

    Version of Record online : 16 APR 2013, DOI: 10.1002/jgt.21737

  14. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Version of Record online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  15. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Version of Record online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  16. Forbidden Induced Subgraphs for Toughness

    Journal of Graph Theory

    Volume 73, Issue 2, June 2013, Pages: 191–202, Katsuhiro Ota and Gabriel Sueiro

    Version of Record online : 16 MAY 2012, DOI: 10.1002/jgt.21667

  17. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Version of Record online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  18. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Version of Record online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  19. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Version of Record online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  20. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Volume 79, Issue 3, July 2015, Pages: 178–212, Reza Naserasr, Edita Rollová and Éric Sopena

    Version of Record online : 11 AUG 2014, DOI: 10.1002/jgt.21817